Alert archive / Indiana / Flash Flood Warnings in 2016
Flash Flood Warning 11, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jul 29, 2016, 4:44 PM CDT for Lake County, Indiana; Cook County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2016, 4:44 PM CDT (21:44 UTC)
- Expired
- Jul 29, 2016, 10:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cook County, IL, Lake County, IN
The radar
The Chicago radar (KLOT), 51 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 5:30 PM CDT | FLASH FLOOD | South Holland, IL | 168TH EAST OF STATE STREET WAS CLOSED DUE TO QUICK RISING WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
286
WGUS53 KLOT 292144
FFWLOT
ILC031-INC089-300345-
/O.NEW.KLOT.FF.W.0011.160729T2144Z-160730T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
444 PM CDT FRI JUL 29 2016
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN COOK COUNTY IN NORTHEASTERN ILLINOIS...
NORTHWESTERN LAKE COUNTY IN NORTHWESTERN INDIANA...
* UNTIL 1045 PM CDT FRIDAY
* AT 442 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY
HEAVY RAINFALL TRAINING OVER THE SAME AREAS. THIS IS RESULTING IN
UP TO 2 INCHES PER HOUR RAINFALL AMOUNTS. RUNOFF FROM THIS RAIN
WILL CAUSE FLASH FLOODING INTO THIS EVENING. THIS COULD RESULT IN
ROADS BECOMING IMPASSIBLE DUE TO HIGH WATER.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HAMMOND...GARY...CALUMET CITY...CHICAGO HEIGHTS...EAST CHICAGO...
LANSING...BLUE ISLAND...MUNSTER...DOLTON...PARK FOREST...ALSIP...
MATTESON...MIDLOTHIAN...FLOSSMOOR...LYNWOOD...GLENWOOD...POSEN...
WHITING...OLYMPIA FIELDS AND BURNHAM.
INCLUDING THE FOLLOWING INTERSTATES...
I-57 BETWEEN MILE MARKERS 340 AND 354.
I-80 BETWEEN MILE MARKERS 152 AND 155.
I-94 BETWEEN MILE MARKERS 67 AND 74.
I-294 BETWEEN MILE MARKERS 67 AND 74.
INDIANA I-80 BETWEEN MILE MARKERS 1 AND 5.
INDIANA I-90 BETWEEN MILE MARKERS 1 AND 15.
THIS INCLUDES... PURDUE UNIVERSITY CALUMET...WINDY CITY
THUNDERBOLTS BASEBALL...PRAIRIE STATE COLLEGE...SOUTH SHORE RAIL
CATS BASEBALL...AND SOUTH SUBURBAN COLLEGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4160 8732 4148 8776 4166 8775 4171 8753
4167 8747 4168 8746 4167 8744 4168 8743
4167 8742 4165 8744 4164 8743 4162 8732
$$
BIRK2 follow-up statements
588
WGUS73 KLOT 292258
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
558 PM CDT FRI JUL 29 2016
ILC031-INC089-300345-
/O.CON.KLOT.FF.W.0011.000000T0000Z-160730T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOK IL-LAKE IN-
558 PM CDT FRI JUL 29 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN COOK AND NORTHWESTERN LAKE COUNTIES...
AT 555 PM CDT...DOPPLER RADAR INDICATED LIGHT RAIN CONTINUED ACROSS
THE WARNED AREA...BUT THE HEAVY RAIN THREAT HAS ENDED. IN SPITE OF
THIS...RUNOFF WILL CONTINUE TO PRODUCE FLASH FLOODING THIS EVENING.
THIS COULD RESULT IN ROADS BECOMING IMPASSIBLE DUE TO HIGH WATER.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HAMMOND...GARY...CALUMET CITY...CHICAGO HEIGHTS...EAST CHICAGO...
LANSING...BLUE ISLAND...MUNSTER...DOLTON...PARK FOREST...ALSIP...
MATTESON...MIDLOTHIAN...FLOSSMOOR...LYNWOOD...GLENWOOD...POSEN...
WHITING...OLYMPIA FIELDS AND BURNHAM.
THIS INCLUDES... PURDUE UNIVERSITY CALUMET...WINDY CITY
THUNDERBOLTS BASEBALL...PRAIRIE STATE COLLEGE...SOUTH SHORE RAIL
CATS BASEBALL...AND SOUTH SUBURBAN COLLEGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4160 8732 4148 8776 4166 8775 4171 8753
4167 8747 4168 8746 4167 8744 4168 8743
4167 8742 4165 8744 4164 8743 4162 8732
$$
BIRK148
WGUS73 KLOT 300339
FFSLOT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1039 PM CDT FRI JUL 29 2016
ILC031-INC089-300349-
/O.EXP.KLOT.FF.W.0011.000000T0000Z-160730T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COOK IL-LAKE IN-
1039 PM CDT FRI JUL 29 2016
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN COOK AND NORTHWESTERN
LAKE COUNTIES WILL EXPIRE AT 1045 PM CDT...
FLOOD WATERS ARE RECEDING...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4160 8732 4148 8776 4166 8775 4171 8753
4167 8747 4168 8746 4167 8744 4168 8743
4167 8742 4165 8744 4164 8743 4162 8732
$$
RATZERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 4:34 PM CDT, 10 minutes earlier.
Area forecast discussion, Jul 29, 4:34 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 434 PM CDT FRI JUL 29 2016 .SHORT TERM... Through Saturday Night... 236 pm...Thunderstorms developed along the weak cold frontal boundary earlier this afternoon and have been training over the same areas producing torrential rain and flooding. An outflow boundary moving south of the current activity should continue to provide the focus for additional thunderstorm development through early this evening. Short term/Hi res guidance has all been in fair agreement with this activity weakening and dissipating this evening. The main threat from these storms will continue to be heavy rain and flash flooding but isolated strong wind gusts will also be possible. Models show a weak wave moving across the region overnight into Saturday morning which may allow additional showers/thunderstorms to develop overnight toward morning. Confidence is fairly low regarding coverage and location...which could end up mainly north of the cwa and over the lake but maintained low chance pops thru the night and trends will need to be monitored later this evening. The front will slowly sag south across the region tonight into Saturday and similar to this morning...there will likely be areas of fog...possibly dense across the southern cwa. Added patchy fog away from the metro area overnight but trends will again need to be monitored this evening and overnight. Weak low pressure over the southern lakes region will slowly begin to move east Saturday and Saturday night...but additional thunderstorm development is expected by late Saturday morning and should continue through Saturday evening...similar to today and Thursday. Location of thunderstorm development is uncertain due to possible ongoing precip Saturday morning but focus may end up being over the southern cwa by Saturday afternoon. Activity should dissipate Saturday evening with mainly dry conditions Saturday night along with the potential for fog...especially over the southern cwa. cms && .LONG TERM... Sunday through Friday... 300 pm...High pressure will be building south across the lakes region Sunday into Sunday night. This will allow a lake breeze to develop Sunday afternoon which may allow isolated showers or thunderstorms to develop during the afternoon. Confidence however remains low and coverage could end up being quite isolated. As this time period approaches...some slight chance mention will likely be needed but opted to remain dry with this forecast and see if future runs continue with these trends. This high appears to depart more slowly and much of Monday continues to look dry with any activity holding off until Monday evening or more likely Monday night into Tuesday. Quite a bit of difference between the gfs/ecmwf regarding precip coverage and amounts. Maintained chance pops for now but quite a bit of uncertainty during this time period. Uncertainty continues mid/late week with how fast the upper ridge builds into the area...winds off the lake and how fast an approaching cold front arrives from late Thursday afternoon through Friday morning. cms && .AVIATION... For the 18Z TAFs... The concern for the next few hours with the TAFs will center on scattered showers and thunderstorms rapidly developing across the region. At issuance time, development is largely driven by diurnal heating in a moist, unstable environment. There is no strong focusing mechanism across nrn IL/IN so activity invof the terminals should remain scattered. So, have gone with the prevailing VCTS with a 4 hour TEMPO group through 22z. With time, expect that the TS may focus more to the south of the terminals where old outflow boundaries may help focus activity there and tsra/shra potential may diminish with time. The 4 hour TEMPO group may end up a bit pesimistically long, but confidence is too low to narrow the timing any more. A series of mid level impulses moving across the region will keep some shower potential across the area through the remainder of the late afternoon hours, through the night and, possibly even into tomorrow morning. This shra activity should also be scattered, with no significant sfc focus, so will maintain the VCSH from the going forecast. Winds may be a bit problematic through the afternoon. On the larger scale, winds should remain generally northeasterly at arnd 10kt, but there will likely be some random direction gustiness with outflow from the thunderstorms. There will be potential for lower cigs and visibility again tonight into Saturday morning, but should be less prevalent than last night since winds might remain a bit stronger and not necessarily light and variable. However, given the low confidence in the reduced cig/vis potential, will maintain the going trends. && .MARINE... 434 pm...Weak low pressure over the southern lakes region will gradually move east Saturday and Saturday night while high pressure over the northern lakes builds south Sunday into Sunday night. A period of east/northeast winds 15-25kts is expected tonight over the southern portions of the lake. These winds may diminish a bit Saturday morning but then increase again and turn more northerly Saturday afternoon. Northerly winds will continue Sunday with winds eventually becoming light southeast by Monday morning as the high settles across the lake. Winds will turn more southerly Monday into Tuesday as a large trough of low pressure develops over the plains. cms && .LOT WATCHES/WARNINGS/ADVISORIES... IL...Beach Hazards Statement...ILZ006-ILZ014 UNTIL 4 AM Sunday. IN...Beach Hazards Statement...INZ001 UNTIL 4 AM Saturday. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jul 29, 3:45 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
345 PM CDT FRI JUL 29 2016
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
302045-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
345 PM CDT FRI JUL 29 2016 /445 PM EDT FRI JUL 29 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
SIGNIFICANT THUNDERSTORM RISK...WITH AN ASSOCIATED:
ELEVATED FLASH FLOODING RISK.
LIMITED TORNADO RISK THROUGH EARLY EVENING.
LIMITED THUNDERSTORM WIND DAMAGE RISK...UP TO 60 MPH.
HIGH SWIM RISK.
DISCUSSION:
THUNDERSTORMS ACROSS NORTHERN ILLINOIS AND NORTHWEST INIDANA
WILL SLOWLY WEAKEN AND DISSIPATE THIS EVENING. THE STRONGEST
STORMS MAY PRODUCE ISOLATED DAMAGING WIND GUSTS AS WELL AS A
BRIEF...WEAK TORNADO.
THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE VERY HEAVY
RAIN WHICH MAY LEAD TO LOCALIZED FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...
LIMITED THUNDERSTORM RISK.
LIMITED FLOODING RISK.
HIGH SWIM RISK.
MONDAY NIGHT AND TUESDAY...
LIMITED THUNDERSTORM RISK.
WEDNESDAY AND THURSDAY...
LIMITED THUNDERSTORM RISK.
LIMITED EXCESSIVE HEAT RISK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE NEEDED THROUGH THIS EVENING.
GENERAL STORM MOTION OF THE DAY:
VARIABLE 10 TO 15 MPH.
&&
LMZ740>745-302045-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
345 PM CDT FRI JUL 29 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS. SOME OF THE STRONGER STORMS
MAY BE SEVERE...PRODUCING STRONG WINDS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY EVENING
AND AGAIN MONDAY NIGHT THROUGH THURSDAY.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-302045-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
345 PM CDT FRI JUL 29 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS WITH THE HIGHEST CHANCES OVER
THE SOUTH HALF. SOME STORMS MAY BE SEVERE...PRODUCING STRONG
WINDS OVER THE FAR SOUTHERN TIP OF THE LAKE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY EVENING
OVER MAINLY THE SOUTHERN HALF OF THE LAKE AND THEN MONDAY NIGHT
THROUGH THURSDAY OVER THE ENTIRE LAKE.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOIn the hours before
Local storm report, Jul 29, 3:04 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
304 PM CDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM FLOOD NAPERVILLE 41.76N 88.15W
07/29/2016 DUPAGE IL AMATEUR RADIO
4 TO 6 INCHES OF WATER AT RT 59 AND N AURORA RD
&&
WDMLocal storm report, Jul 29, 3:06 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
306 PM CDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HEAVY RAIN 2 WNW VALPARAISO 41.49N 87.09W
07/29/2016 M2.96 INCH PORTER IN COCORAHS
2.96 INCHES OF RAIN IN 1.5 HOURS. ALSO WIND GUST OF 40
MPH AT 211 PM.
&&
AKREINLocal storm report, Jul 29, 3:10 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
310 PM CDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HEAVY RAIN 3 NE BOLINGBROOK 41.73N 88.04W
07/29/2016 M3.01 INCH DUPAGE IL COCORAHS
RAINFALL IN LAST 45 MINUTES.
&&
WDMLocal storm report, Jul 29, 3:24 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
324 PM CDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HEAVY RAIN 1 SE VALPARAISO 41.47N 87.04W
07/29/2016 M1.11 INCH PORTER IN COCORAHS
PAST 30 MINUTES
&&
WDMLocal storm report, Jul 29, 3:53 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
353 PM CDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HEAVY RAIN 3 SW MIDWAY AIRPORT 41.75N 87.79W
07/29/2016 M1.07 INCH COOK IL CO-OP OBSERVER
STORM TOTAL THROUGH 345 PM.
&&Local storm report, Jul 29, 4:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
443 PM CDT FRI JUL 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HEAVY RAIN HOMEWOOD 41.56N 87.66W
07/29/2016 M2.59 INCH COOK IL COCORAHS
STORM TOTAL THIS AFTERNOON SO FAR.
0440 PM FLOOD HOMEWOOD 41.56N 87.66W
07/29/2016 COOK IL COCORAHS
SEVERAL INCHES OF WATER ON 183RD...HALSTED AND AT RIDGE
AND RIEGEL ROADS.
&&The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 1:01 PM CDT | Areal Flood Advisory | LOT | Lake | 3 hr |
| Jul 29, 1:28 PM CDT | Special Weather Statement | LOT | Jasper | 92 min |
| Jul 29, 1:48 PM CDT | Areal Flood Advisory | LOT | Lake, Porter | 3 hr |
| Jul 29, 2:28 PM CDT | Flash Flood Warning | LOT | Lake, Porter | 3 hr |
| Jul 28, 8:22 PM CDT | River Flood Warning | LOT | Will | 18 hr |
| Jul 29, 1:07 PM CDT | Areal Flood Advisory | LOT | DeKalb, Kane, Ogle, Winnebago | 3 hr |
| Jul 29, 1:40 PM CDT | Areal Flood Advisory | LOT | Cook, DuPage, Kane, Will | 5 hr |
| Jul 29, 2:17 PM CDT | Flash Flood Warning | LOT | DeKalb, Ogle | 3 hr |
| Jul 29, 2:20 PM CDT | Flash Flood Warning | LOT | Cook, DeKalb, DuPage, Kane, Will | 6 hr |
| Jul 29, 3:31 PM CDT | River Flood Warning | LOT | Will | 33 hr |
| Jul 29, 3:51 PM CDT | River Flood Advisory | LOT | Will | 34 hr |
| Jul 29, 4:11 PM CDT | Special Marine Warning | LOT | 49 min | |
| Jul 29, 5:33 PM CDT | Areal Flood Advisory | LOT | Winnebago | 3 hr |
| Jul 29, 6:45 PM CDT | River Flood Advisory | LOT | Kane, Kendall | 25 hr |
Nearby
Flash Flood Warnings in Indiana, 2016Flash Flood Warnings in Illinois, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.